| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section: a4 and a5 (race): unknown/ asked but not available.Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from the patient's left eye due to dysphotopsia.The lens was fully inserted and removed in a secondary procedure and replaced with a non jnj lens.The issue was identified during post-operative examination.The patient had difficulty seeing at work.The pre-operative best corrected visual acuity was 20/25.There was no incision enlarged, no sutures or unplanned vitrectomy required.No other information was provided.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 04/15/2024.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the suspect product revealed the lens was coated in viscoelastic, cut in half, and two pieces were stuck together.The lens was cleaned and presented no issues that would have caused or contributed to the complaint event.No further evaluation was performed conclusion: the complaint issue visual disturbance- dysphotopsia was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.